# SDR UPS07449117

- Difficulty date: January 31, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- BS 203 RBL 3" EXTERIOR SKIN FOUND PUNCTURED, CRACK LENGTH 1/2".   FX EXTERIOR SKIN REPAIRED AS PER SRM 53-30-03 FIG 1, JUST BETWEEN BS 195 AND 208 STR -1L AND STR -1R.
